Large Games with Countable Characteristics
Carmona, GMB (2008) Large Games with Countable Characteristics Journal of Mathematical Economics, 44 (3-4). pp. 344-347.
cc070521.pdf - ["content_typename_UNSPECIFIED" not defined]
Download (141kB) | Preview
We consider anonymous games with an atomless probability space of players in which players' characteristics are countable. Our main result shows that the set of equilibrium distributions coincides with the set of distributions induced by equilibrium strategies together with the function assigning characteristics to players. This results implies the existence of Nash equilibria in continuous large games with countable characteristics.
|Divisions :||Faculty of Arts and Social Sciences > School of Economics|
|Identification Number :||https://doi.org/10.1016/j.jmateco.2007.05.011|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in the Journal of Mathematical Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in the Journal of Mathematical Economics, 44(3-4), February 2008, DOI 10.1016/j.jmateco.2007.05.011|
|Depositing User :||Symplectic Elements|
|Date Deposited :||08 Oct 2013 13:27|
|Last Modified :||09 Jun 2014 13:33|
Actions (login required)
Downloads per month over past year